# SDR UALA2010110304071

- Difficulty date: October 31, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 41,866 hours, 16,445 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 25964
- Condition: False Activation
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDSHIELD WIPER FAILED AGAIN.  ACFT REMOVED FROM CAT II AND CAT III SERVICE.  NEEDS WIPER MOTOR.  REPLACED WIPER MOTOR.  MOTOR WORKED ONCE THEN STOPPED.  REPLACED WIPER MOTOR SWITCH, SAME CONDITION.  MOTOR WORKED ONCE THEN STOPPED.  POSSIBLE WIRING OR GROUND PROBLEM.  CKD VOLTAGE FROM CKBKR AND HAD 28VDC CKD VOLTAGE AT SOCKET ON WIPER MOTOR HAD 4 OVDC.  NEED FURTHER TROUBLESHOOTING.  REPLACED WIPER MOTOR. TESTED IAW MM, OPS CHECKED GOOD.  CAPT WIPER CONTROL SWITCH 5DB1 WAS REPLACED PRIOR TO MOTOR CONVERTER CHANGE, NO HELP.
